Open Access
Translator Disclaimer
2013 A NOTE ON A RESULT OF MIRONESCU AND RADULESCU
Francesca Faraci
Taiwanese J. Math. 17(3): 1031-1037 (2013). DOI: 10.11650/tjm.17.2013.2565

Abstract

In the present note we deal with a bifurcation problem involving an asymptotically linear function. By employing a recent result of Ricceri we make much more precise the conclusion of a theorem of Mironescu and Radulescu.

Citation

Download Citation

Francesca Faraci. "A NOTE ON A RESULT OF MIRONESCU AND RADULESCU." Taiwanese J. Math. 17 (3) 1031 - 1037, 2013. https://doi.org/10.11650/tjm.17.2013.2565

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1288.35252
MathSciNet: MR3072275
Digital Object Identifier: 10.11650/tjm.17.2013.2565

Subjects:
Primary: 35B32 , 35J61

Keywords: bifurcation problem , semilinear elliptic equation , variational methods

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.17 • No. 3 • 2013
Back to Top